# SDR RAIA00605051

- Difficulty date: May 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 18,854 hours, 16,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5511-STL-EMERGENCY LIGHT AT ROW 12 INOP.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE LIGHT ASSEMBLY.
